# SDR FDEA201111305082

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,596 hours, 15,012 cycles
- Engine: Pwa JT9D7R4E
- System (JASC): 7931 · Engine Oil Pressure
- Part: Signal Cond Unit
- Part number: 662285002
- Part serial: D31725
- Condition: Failed
- Location: Oil Pressure
- Part time: 7,204 hours, 4,304 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O AT TYS AT 90 KNOTS - ECAM AND ENG 1 LIGHT - OIL HI PRESS - ILLUMINATED. CREW REJECTED  T/O - LIGHT WENT OUT IMMEDIATLY.  COMPLETED RTO CK LIST & QRH FOR OIL HI PRESS (NR 1 ENG) - ALL  INDICATIONS WERE NORMAL.  ALLOWED BRAKES TO COOL -  THEN RAN UP ENGINES ON RUNWAY - ALL NORMAL- ALL INDICATIONS NORMAL.  REPLACED ENG 1 SIGNAL CONDITIONER 11ES IAW AMM 79-33-31-04.  ACCOMPLISHED IDLE ENG RUN, OIL PRESS INDICATIONS CHECK NORMAL IAW JRH.  FINAL CLOSED.
